# SDR ASAA2013022293972

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,924 hours, 5,950 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11027
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,924 hours, 5,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HUNG START NR 2 ENGINE, AFTER ABORTING START NR 2 ENGINE START VALVE REMAINED OPEN FOR 4.5 MINUTES.   CHECKED NR 2 ENG CDU NO DEFECTS NOTED. FOUND START VALVE INOPERATIVE.  REPLACED NR 2 ENG START VALVE.  REFER TASK 80-11-03. MEASURED BONDING JUMPER RESISTANCE & RESISTANCE WAS 0.003 OHMS. OPS CKD NR 2 ENG AT IDLE OPS CK NORMAL.  START VALVE OPS NORMAL, NO LEAK NOTED.
